these helped but my Gp discontinued them taking me off them and immediately got me to take Mirtazapine an anti depressant. I had severe side effects..its been 9 days since my last diazapam and only 8 days with mirtazapine..how can I deal with withdrawal symptoms..tips please, herbal rememdies?
If you had a heart attack, the diazapam was prescribed to relax you and help you to recover. Were they prescribed by a cardiologist? If you feel you still need them go back to the cardiologist and explain to him what has happened with your GP. I was put on an anti-anxiety med after my severe heart incident, and I am to continue taking them. I had a GP who disagreed with my Cardiologist and would not follow his direction in prescribing the meds he wanted me on. I changed doctors. Only your cardiologist knows what's best for you after a heart attack. Worry and anxiety are the last thing you need. Getting addicted to a medication that you need to function and protect your heart is not a bad thing. You may need to take them the rest of your life anyway, so it's of no concern. Go to your cardiologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2010 • 3 answers
Posted 27 Jun 2012 • 5 answers
Posted 6 Sep 2012 • 6 answers
Posted 23 Jan 2016 • 6 answers
Posted 14 Aug 2016 • 1 answer